# SDR USAA2015022700001

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 67,901 hours, 9,973 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Hook
- Condition: Broken
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 26G & H O2 MASKS DROPPED ON TAKEOFF.  FOUND HOOK BROKEN AT 17H-G & 36 A-B.  REPLACED LATCH HOOKS & REPACKED MASKS AT SEATS 26 G & H.
